# SDR AALA20100618TUL01

- Difficulty date: June 18, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN INSIDE OF AFT VAULT DOOR FRAME ON RIGHT SIDE AT 13 INCHES FROM FLOOR.  INSTALLED NEW SERVICABLE BRACKET PER SRM 51-01-00.
